Electron. J. Diff. Eqns., Vol. 2007(2007), No. 104, pp. 1-8.

Boundedness of solutions to fourth-order differential equation with oscillatory restoring and forcing terms

Mathew O. Omeike

This paper concerns the fourth order differential equation
Using the Cauchy formula for the particular solution of non-homogeneous linear differential equations with constant coefficients, we prove that the solution and its derivatives up to order three are bounded.

Submitted February 13, 2007. Published July 30, 2007.
Math Subject Classifications: 34C10, 34C11.
Key Words: Fourth order differential equation; bounded solution; oscillatory solution; restoring and forcing terms.

Show me the PDF file (192 KB), TEX file, and other files for this article.

Mathew O. Omeike
Department of Mathematics
University of Agriculture, Abeokuta, Nigeria
email: moomeike@yahoo.com

Return to the EJDE web page